# SDR DL72S960310

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N531DA
- Make and model: Boeing 727232
- Aircraft serial: 21814
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900542
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, FOUND FWD AND AFT BULLNOSE EMERGENCY LIGHTS WOULD NOT TEST.  REPLACED BATTERY PACK AT FWD 1088 AND REPLACED BATTERY PACK AT AFT 1089, NOW CHECKS OK.
